Computation of an Integral of a Rational Function over the Skeleton of Unit Polycylinder in C-n by Means of the Mellin Transform : сборник научных трудов

Описание

Тип публикации: статья из журнала

Год издания: 2018

Идентификатор DOI: 10.17516/1997-1397-2018-11-3-364-369

Ключевые слова: integral representations, Mellin transform, combinatorial identities

Аннотация: With the help of the Mellin transform we give a simple calculation of an integral of rational functions in several independent parameters aerlier appeared in [2]. The efficiency of this transform is due to the fact that calculation the degree of the polyn

Ссылки на полный текст

Издание

Журнал: JOURNAL OF SIBERIAN FEDERAL UNIVERSITY-MATHEMATICS & PHYSICS

Выпуск журнала: Vol. 11, Is. 3

Номера страниц: 364-369

ISSN журнала: 19971397

Место издания: KRASNOYARSK

Издатель: SIBERIAN FEDERAL UNIV

Авторы

Вхождение в базы данных